# SDR HEEA082392

- Difficulty date: December 11, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,569 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 0177555240
- Part serial: 343B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TACHOMETER MALFUNCTIONED,  OVERSPEED LIGHT STAYS ON.
